Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS St. Louis, MO

April 19, 2011Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 19, 2011, 6:15 PM CDT for Reynolds County, Missouri. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2011, 6:15 PM CDT (23:15 UTC)
Expired
Apr 19, 2011, 7:15 PM CDT
In force
60 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Reynolds County, MO

The radar

The St Louis radar (KLSX), 153 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 583 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2616 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
583 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS53 KLSX 192315
SVRLSX
MOC179-200015-
/O.NEW.KLSX.SV.W.0104.110419T2315Z-110420T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
615 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 715 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES NORTHWEST OF EMINENCE...OR 23 MILES NORTHEAST OF
  MOUNTAIN VIEW...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUNKER...REYNOLDS...OATES...CORRIDON...REDFORD...CENTERVILLE...
  BLACK AND LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3725 9114 3725 9116 3726 9117 3731 9117
      3732 9119 3741 9119 3742 9123 3750 9123
      3760 9107 3760 9078 3735 9079 3724 9113
TIME...MOT...LOC 2315Z 237DEG 48KT 3728 9138
WIND...HAIL 60MPH 1.50IN

$$

CVKING
2 follow-up statements
481 
WWUS53 KLSX 192346
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT TUE APR 19 2011

MOC179-200015-
/O.CON.KLSX.SV.W.0104.000000T0000Z-110420T0015Z/
REYNOLDS MO-
646 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
REYNOLDS COUNTY UNTIL 715 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR BUNKER...OR 24 MILES SOUTHEAST OF SALEM...MOVING 
NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  REYNOLDS...OATES...CORRIDON...REDFORD...CENTERVILLE...BLACK AND
  LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3725 9114 3725 9116 3726 9117 3731 9117
      3732 9119 3741 9119 3742 9123 3750 9123
      3760 9107 3760 9078 3735 9079 3724 9113
TIME...MOT...LOC 2346Z 236DEG 24KT 3743 9119
WIND...HAIL 60MPH 1.50IN

$$

CVKING
882 
WWUS53 KLSX 200011
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT TUE APR 19 2011

MOC179-200015-
/O.CON.KLSX.SV.W.0104.000000T0000Z-110420T0015Z/
REYNOLDS MO-
711 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
REYNOLDS COUNTY UNTIL 715 PM CDT...

AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
OATES...OR 24 MILES WEST OF IRONTON...MOVING NORTHEAST AT 30 MPH.  
STRONG STORMS EXTEND SOUTH FROM OATES TO NEAR ELLINGTON.

LOCATIONS IMPACTED INCLUDE...
  OATES...BLACK AND LESTERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3725 9114 3725 9116 3726 9117 3731 9117
      3732 9119 3741 9119 3742 9123 3750 9123
      3760 9107 3760 9078 3735 9079 3724 9113
TIME...MOT...LOC 0010Z 236DEG 24KT 3752 9102
WIND...HAIL 60MPH 1.50IN

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 12:42 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Apr 19, 12:42 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT TUE APR 19 2011

.DISCUSSION...
/1140 AM CDT TUE APR 19 2011/

...SIGNIFICANT SEVERE WEATHER OUTBREAK EXPECTED THIS
AFTERNOON/EVENING...

ATMOSPHERE BECOMING VERY UNSTABLE ALONG AND SOUTH OF THE WARM FRONT
WITH SURFACE BASED CAPE APPROACHING 3000 J/KG. STOUT CAP CENTERED
AROUND 850MB HAS KEPT CONVECTION FROM FIRING THUS FAR. WARM FRONT
SLOWLY LIFTING NORTH WITH SULLIVAN JUMPING 11 DEGREES IN THE LAST
HOUR WITH FROPA. MEANWHILE...LOW PRESSURE WITH A TRAILING COLD FRONT
IS JUST ABOUT TO CROSS THE KANSAS/MISSOURI BORDER.

LATEST RUC DEPICTS A LITTLE FASTER ONSET OF CONVECTIVE INITIATION
BUT BELIEVE CAP SHOULD HOLD FIRM UNTIL THE SHORTWAVE GETS A LITTLE
CLOSER AND PROVIDES LARGE SCALE LIFT. BECOMING INCREASINGLY
CONCERNED FOR THE AREA ALONG AND NORTH OF INTERSTATE 70 IN EASTERN
MISSOURI AND CENTRAL ILLINOIS WHERE THE WARM FRONT WILL RESIDE WHEN
CONVECTIVE INITIATION OCCURS. BACKED WINDS WILL LEAD TO INCREASED
STORM RELATIVE HELICITY AND LOCALIZED VORTICITY THAT WILL AID IN
TORNADOGENESIS. WOULD NOT BE SURPRISED IF A FEW STRONG TORNADOES
OCCURRED ACROSS THIS AREA.

INITIAL SUPERCELLULAR STORM MODE WILL TRANSITION INTO ONE OR MORE
QUASI-LINEAR CONVECTIVE SYSTEMS AS THE CONVECTION BECOMES ALIGNED
AND FORCED BY THE COLD FRONT. ALONG WITH THE THREAT OF
TORNADOES...WILL BE VERY LARGE HAIL AND POTENTIALLY WIDESPREAD
DAMAGING WINDS.

STORMS STILL LOOK TO EXIT THE AREA BY MIDNIGHT...WITH TRANQUIL AND
COOLER WEATHER ON WEDNESDAY.

ACTIVE PERIOD OF WEATHER WILL SET UP THURSDAY AFTERNOON THROUGH THE
UPCOMING WEEKEND AS A FRONTAL SYSTEM REMAINS ACROSS THE REGION. THIS
WILL RESULT IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS
ACROSS THE AREA WITH EPISODES OF SEVERE WEATHER AND FLOODING.

CVKING

&&

.AVIATION...
/1223 PM CDT TUE APR 19 2011/

A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED THIS AFTERNOON ACROSS
PARTS OF MISSOURI AND ILLINOIS. SOME OF THE STORMS COULD PRODUCE
LARGE HAIL...DAMAGING WINDS...AND TORNADOES. A WARM FRONT WAS
LOCATED JUST SOUTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI AT
TAF ISSUANCE AND WILL CONTINUE LIFTING NWD THIS AFTN...CAUSING
WINDS TO TURN SLY AT KCOU/KSUS. WINDS WILL TURN WLY TO NWLY BEHIND
A COLD FRONT LATER TONIGHT. CIGS SHOULD FALL TO MVFR AND IFR
OVERNIGHT DUE TO MOISTURE TRAPPED IN THE LOWER ATMOSPHERE. CIGS
ARE EXPECTED TO RISE SLOWLY TOMORROW MORNING AND BECOME VFR BEYOND
THE END OF THE TAF PD.

SPECIFICS FOR KSTL...A SEVERE THUNDERSTORM OUTBREAK IS EXPECTED
THIS AFTERNOON ACROSS PARTS OF MISSOURI AND ILLINOIS. SOME OF THE
STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS...AND TORNADOES.
A WARM FRONT WAS LOCATED JUST SOUTH OF KSTL AT ISSUANCE AND WINDS
SHOULD BECOME SLY TO SELY AT KSTL ONCE THE FRONT LIFTS NWD. WINDS
WILL TURN WLY TO NWLY BEHIND THE COLD FRONT LATER TONIGHT. TRAPPED
MOISTURE IN THE BOUNDARY LAYER OVERNIGHT AND NOCTURNAL COOLING
SUGGESTS CIGS SHOULD EVENTUALLY FALL TO IFR OVERNIGHT BEFORE
LIFTING TO MVFR TOMORROW. CIGS MAY BE SLOW TO LIFT TO VFR TOMORROW
DUE TO LIMITED MIXING.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 19, 12:05 PM CDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1205 PM CDT TUE APR 19 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-201200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1205 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED OVER
MUCH OF THE AREA THAT WILL PERSIST THROUGH THE EVENING HOURS
BEFORE COMING TO AN END. THE STRONGEST THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING STRONG TORNADOES...HAIL LARGER THAN GOLF
BALL SIZE AND DAMAGING STRAIGHT LINE WIND GUSTS. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT THROUGH FRIDAY NIGHT AS
ANOTHER STORM SYSTEM MOVES ACROSS THE REGION. THERE IS SOME
POTENTIAL FOR ADDITIONAL SEVERE WEATHER DURING THIS PERIOD.

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS SATURDAY NIGHT
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND
RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN
ST. LOUIS.

CVKING

In the hours before

Local storm report, Apr 19, 6:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
603 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     HAIL             6 ENE MARTHASVILLE      38.66N  90.95W
04/19/2011  E0.70 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

PHILLIPSON
Local storm report, Apr 19, 6:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
604 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             O'FALLON                38.78N  90.71W
04/19/2011  M1.50 INCH       ST. CHARLES        MO   NWS EMPLOYEE

&&

PHILLIPSON
Local storm report, Apr 19, 6:06 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FUNNEL CLOUD     2 NE GILLESPIE          39.15N  89.79W
04/19/2011                   MACOUPIN           IL   TRAINED SPOTTER

            FUNNEL CLOUD IS LOCATED WITHIN A LARGE WALL CLOUD AND
            MOVING EAST.

&&

KANOFSKY
Local storm report, Apr 19, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
607 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             JERSEYVILLE             39.12N  90.33W
04/19/2011  E1.75 INCH       JERSEY             IL   TRAINED SPOTTER

&&

GKS
Local storm report, Apr 19, 6:09 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
609 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TORNADO          GIRARD                  39.45N  89.78W
04/19/2011                   MACOUPIN           IL   EMERGENCY MNGR

            2 HOUSES DAMAGED. PEOPLE TRAPPED. RESCUE UNDERWAY.

&&

GKS
Local storm report, Apr 19, 6:13 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
613 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             ROSEBUD                 38.39N  91.40W
04/19/2011  M2.00 INCH       GASCONADE          MO   CO-OP OBSERVER

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 2:51 AM CDTSevere Thunderstorm WarningLSXCole, Moniteau, Osage39 min
Apr 19, 3:19 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage41 min
Apr 19, 3:26 AM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Osage49 min
Apr 19, 3:39 AM CDTSevere Thunderstorm WarningLSXMoniteau21 min
Apr 19, 3:57 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 4 more48 min
Apr 19, 4:35 AM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Apr 19, 4:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Warren47 min
Apr 19, 4:58 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Washington32 min
Apr 19, 5:23 AM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Saint Charles, Warren, Washington37 min
Apr 19, 5:43 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Charles, Saint Louis, Washington47 min
Apr 19, 6:21 AM CDTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 19, 6:22 AM CDTSevere Thunderstorm WarningLSXJefferson38 min
Apr 19, 6:26 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis49 min
Apr 19, 7:08 AM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis37 min
Apr 19, 8:05 AM CDTRiver Flood WarningLSXSaint Charles30 hr
Apr 19, 11:06 AM CDTRiver Flood WarningLSXLincoln19 days
Apr 19, 11:33 AM CDTRiver Flood WarningLSXJefferson, Saint Louis30 days
Apr 19, 3:46 PM CDTSevere Thunderstorm WarningLSXPike, Ralls44 min
Apr 19, 3:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike42 min
Apr 19, 3:54 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Osage51 min
Apr 19, 3:59 PM CDTTornado WarningLSXPike46 min
Apr 19, 4:24 PM CDTSevere Thunderstorm WarningLSXCole, Franklin, Gasconade, Osage51 min
Apr 19, 4:31 PM CDTSevere Thunderstorm WarningLSXCallaway, Montgomery, Warren44 min
Apr 19, 4:31 PM CDTTornado WarningLSXPike44 min
Apr 19, 4:41 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis49 min
Apr 19, 5:01 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Saint Charles, Warren44 min
Apr 19, 5:13 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Montgomery, Saint Charles, Warren47 min
Apr 19, 5:28 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis47 min
Apr 19, 5:44 PM CDTSevere Thunderstorm WarningLSXLincoln34 min
Apr 19, 5:56 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren34 min
Apr 19, 5:58 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade32 min
Apr 19, 6:12 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Saint Louis, Warren48 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningLSXFranklin, Warren31 min
Apr 19, 6:30 PM CDTFlash Flood WarningLSXSaint Charles3 hr
Apr 19, 6:37 PM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds, Saint Francois, Washington53 min
Apr 19, 6:45 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles30 min
Apr 19, 6:51 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds39 min
Apr 19, 6:56 PM CDTAreal Flood AdvisoryLSXFranklin, Warren5 hr
Apr 19, 6:56 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.